# SDR IPXA2016101409360

- Difficulty date: September 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: ARB71882
- Condition: Corroded
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING LOWER FORWARD SPAR DOUBLER CORRODED AT STA. XOS425CORRODED SPAR DOUBLER REPAIRED PER EA 011-5730-01-A6495 REV. IR AND EO MD11-5730-62112-A.
